CureZone   Log On   Join
Pseudotumour Cerebri - Headaches, Vision Loss/Double Vision, Body pain.
 
Airiin Views: 12,369
Published: 13 years ago
Status:       R [Message recommended by a moderator!]
 

Pseudotumour Cerebri - Headaches, Vision Loss/Double Vision, Body pain.


Hi everyone,

I have been recently diagnosed with Pseudotumour cerebri and have been on the Mirena IUD for a year now.

I'm wondering if anyone else has been diagnosed with this while on Mirena, or have had some of the same - if not all of the symptoms I have had.

Pseudotumour cerebri is a condition where your body cannot absorb cerebrospinal fluid properly, it then builds up in your brain/skull causing pressure on your entire body and all it's vital organs.

The symptoms are all the same as if you'd have a brain tumour:

Headaches (Unbearable - beyond Migranes)
Vision Loss
Double Vision
Body Aches
Seeing Flashes of Light
Twitching or Spasms in extremities
Optic nerve inflammation
(ALONG WITH MANY OTHERS)

This condition is very rare, and my doctor does not think that the Mirena was a cause of this condition. However, I disagree and do believe it may have caused this, as the problems begin shortly after I had the Mirena inserted.

If anyone could please share any of their stories, or problems, etc. if closely related to anything I have mentioned here, please do!

Thank you all,
Airiin
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.359 sec, (1)